# SDR ERAA080477

- Difficulty date: July 17, 2002
- Submitted: August 12, 2002
- Operation: Air carrier
- Aircraft: N418EH
- Make and model: Bell 412
- Aircraft time: 16,127 hours
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Mast
- Part number: 412040366105
- Part serial: A900023
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,451 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAKING METAL.  MAST BEARING BREAKING DOWN.  REMOVED MAST BEARING VISUALLY INSPECTED, EXPOSED COMPONENTS.  INSTALLED SWITCH, BEARING, NEW SEAL AND SLEEVE, REASSEMBLED.  MAST ASSY REPAIRED IAW BHT 412 CR&O 63.  COMPLIED WITH TB 412-98-150
